# SDR TRAX200700198

- Difficulty date: February 2, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD SILL ANGLE AROUND NUT PLATES WHERE MARKED. REMOVED AND REPLACED ASD SILL ANGLE IAW CRJ 700 SRM 53-21-23.
